# SDR 99ZZZX3163

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N425ER
- Make and model: Cessna 172R
- Aircraft serial: 17280646
- Engine: Lyc IO360L2A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Location: Engine Bay
- Part time: 916 hours
- Stage of operation: CL
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

JUST AFTER ROTATION ON INITIAL CLIMB, THERE WAS A MOMENTARY POWER LOSS.  AFTER A THOROUGH INSPECTION, ALL EIGHT SPARK PLUGS WERE REPLACED.  AIRCRAFT IS GROUNDED AWAITING FURTHER DIAGNOSES.
